# SDR MALA965108

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2926 - ON POST FLGHT, CREW REPORTED SIDEWALL EMERGENCY LIGHT AT SEAT 1E WAS INTERMITTENT.  MAINTENANCE RESECURED CANNON PLUG BACK SHELL ON LIGHT.  OPS CHECK OF LIGHT WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
